Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Automorphisms and derivations of incidence algebras

Author: Kenneth Baclawski
Journal: Proc. Amer. Math. Soc. 36 (1972), 351-356
MSC: Primary 06A10
MathSciNet review: 0313133
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the derivations and automorphisms of the incidence algebra of a locally finite partially ordered set. Two subspaces are shown to span the space of derivations: the space of inner derivations and the space of derivations associated with the additive functions. An analogous result is shown for the group of automorphisms. A number of dimension calculations are also made.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A10

Retrieve articles in all journals with MSC: 06A10

Additional Information

Keywords: Ordered set, partially ordered set, incidence algebra, automorphism, derivation, additive function, multiplicative function
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society